# SDR DALA2024093009526

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0581058) DAMAGED BEAR STRAP 27R AT STA 312 RBL 10. ACCOMPLISHED ERA 583828-14 REV-B FOR DAMAGE FOUND ON PREVIOUS REPAIR TO FUSELAGE SKIN STA 312 STR 27R.
